How long those the lip swelling side effect for ramipril last?

Question is Closed Report Mark as Favorite

Answers (1)

3 Aug 2009

Sorry this question wasn't answered earlier! You may have a serious allergic reaction and should seek medical help immediately!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long do side effects of ramipril last after stopping the medicine?

I developed numbness/tingling of hands and feet, as well as marked shortness of breath while taking ramipril. I also have a very dry airway when ...

1 answer 13 Jul 2010

Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I

... was prescribed atenolol it only lowered the pulse not the blood pressure and now I am suffering from what feels like a lot of pressure in my ...

2 answers 4 Apr 2013

High Blood Pressure - Hi, I've been on ramipril for ever but recently my b.p. has been high. My?

... doc prescribed norvasc which has been fine side effect and result wise except: the norvasc has given me fairly severe edema in my ankles and ...

2 answers 29 May 2013

Is hair loss a side effect of ramipril?

Been on ramipril for less than a week. Feeling itchy and light-headed, plus my hair is coming out at an alarming rate. I don't like this at all. ...

2 answers 18 Sep 2013

High blood pressure meds?

i recently started on ramipril med but i had a bad skin reaction to these somy gp as changed me to losartan 50mg. normally i was on 10mg now on these ...

2 answers 11 Oct 2013